# SDR CA150217001

- Difficulty date: February 16, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 57,261 hours
- System (JASC): 2210 · Autopilot System
- Part: Fmc
- Part number: B546CAM0104
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

(CAN) EN-ROUTE IN CRUISE, CREW EXPERIENCED A SIMULTANEOUS FMGC FAILURE.  A RESET WAS SUCCESSFULLY CARRIED OUT.  MTC CONTROL WAS ADVISED.  REPLACED FMGC NR 2 IAW AMM 22-83-34PB401.  CAT III LAND TEST CARRIED OUT, CHECKED SERVICEABLE.
